Publication detail

Straddled numbers: numbers equal to the sum of powers of consecutive primes from the least prime factor to the largest prime factor

KUREŠ, M.

Original Title

Straddled numbers: numbers equal to the sum of powers of consecutive primes from the least prime factor to the largest prime factor

English Title

Straddled numbers: numbers equal to the sum of powers of consecutive primes from the least prime factor to the largest prime factor

Type

journal article in Web of Science

Language

en

Original Abstract

Positive integers equal to the sum of powers of consecutive primes from the least prime factor to the largest prime factor are studied. They are called the straddled numbers and their properties are derived. There are also presented some findings of such numbers and asymptotic expansions are used, too.

English abstract

Positive integers equal to the sum of powers of consecutive primes from the least prime factor to the largest prime factor are studied. They are called the straddled numbers and their properties are derived. There are also presented some findings of such numbers and asymptotic expansions are used, too.

Keywords

additive number theory, prime factors, asymptotic expansions

Released

02.07.2019

Publisher

Bulgarian Academy of Sciences

Location

Sofia

Pages from

8

Pages to

15

Pages count

8

URL

Full text in the Digital Library

BibTex


@article{BUT156519,
  author="Miroslav {Kureš}",
  title="Straddled numbers: numbers equal to the sum of powers of consecutive primes from the least prime factor to the largest prime factor",
  annote="Positive integers equal to the sum of powers of consecutive primes from the least prime factor to the largest prime factor are studied. They are called the straddled numbers and their properties are derived. There are also presented some findings of such numbers and asymptotic expansions are used, too.
",
  address="Bulgarian Academy of Sciences",
  chapter="156519",
  doi="10.7546/nntdm.2019.25.2.8-15",
  howpublished="print",
  institution="Bulgarian Academy of Sciences",
  number="2",
  volume="25",
  year="2019",
  month="july",
  pages="8--15",
  publisher="Bulgarian Academy of Sciences",
  type="journal article in Web of Science"
}